# SDR ASOA20140702052

- Difficulty date: July 2, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 25,676 hours, 15,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B3612
- Condition: Discharged
- Location: Emergency Light
- Part time: 19,986 hours, 12,761 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED GALLEY AND ROW 3 EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
